Chair of Applied Mathematics (170)

Organisational unit: Chair

Research output

  1. Published

    On the action of nilpotent and metabelian groups on infinite, locally finite graphs

    Seifter, N., 1989, In: European journal of combinatorics .

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On the 3-D stochastic magnetohydrodynamic - a model

    Razafimandimby, P., Sango, M. & Deugoue, G., 2012, In: Stochastic processes and their applications. 122, p. 2211-2248

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published
  4. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On products of graphs and regular groups

    Imrich, W., Sept 1972, In: Israel journal of mathematics. 11, 3, p. 258-264 7 p.

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    On optimal embeddings of metrics in graphs

    Imrich, W., Simões-Pereira, J. M. S. & Zamfirescu, C. M., Feb 1984, In: Journal of Combinatorial Theory, Series B. 36, 1, p. 1-15 15 p.

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    On Markovian semigroups of Lévy driven SDEs, symbols and pseudo-differential operators

    Fernando, P. W., Hausenblas, E. & Fahim, K., Jan 2022, In: Osaka journal of mathematics. 59.2022, 1, p. 15-63 49 p.

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    On Howson's Theorem

    Imrich, W. & Müller, T., Mar 1994, In: Archiv der Mathematik. 62, 3, p. 193-198 6 p.

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On groups of polyhedral graphs

    Babai, L. & Imrich, W., May 1973, In: Discrete mathematics. 5, 1, p. 101-103 3 p.

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    On groups of nonplanar, locally finite graphs of finite genus

    Seifter, N. & Imrich, W., 1987, In: Glasnik matematički.

    Research output: Contribution to journalArticleResearchpeer-review